Biblio Index

Export 4 results:
Author Title Type [ Year(Asc)]
Filters: Author is Gianluca Vinti  [Clear All Filters]
Angeloni, L., & Vinti, G.. (2021). Estimates in variation for multivariate sampling-type operators. Dolomites Research Notes on Approximation, 14(2), 1-9. presented at the 04/2021. doi:10.14658/pupj-drna-2021-2-2
PDF icon AngeloniVintiMATA2020.pdf (213.62 KB)
Angeloni, L., Conti, C., De Marchi, S., Francomano, E., & Vinti, G.. (2021). Multivariate Approximation: Theory and Applications 2020. Dolomites Research Notes on Approximation, 14(2), 1-2. presented at the 04/2021. Retrieved from
PDF icon PrefaceMATA2020.pdf (352.38 KB)
Cantarini, M., Costarelli, D., & Vinti, G.. (2020). A solution of the problem of inverse approximation for the sampling Kantorovich operators in case of Lipschitz functions. Dolomites Research Notes on Approximation, 13(1), 30-35. presented at the 03/2019. doi:10.14658/PUPJ-DRNA-2020-1-4
PDF icon CantariniCostarelliVinti_2020_SPI.pdf (183.69 KB)
Costarelli, D., & Vinti, G.. (2019). Approximation results by multivariate sampling Kantorovich series in Musielak-Orlicz spaces. Dolomites Research Notes on Approximation, 12(1), 7-16. presented at the 03/2019. doi:10.14658/pupj-drna-2019-1-2
PDF icon CostarelliVinti_2019_ARM.pdf (162.36 KB)